# SDR SIMA972641

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 8ES00558800
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4364 - BURNED PLASTIC SMELL COMING FROM ROW 10AB.  TROUBLESHOT DISCREPANCY, FOUND READING LIGHT POWER UNIT TRANSFORMER BURNED.  RAI'D PER ATR 42 AMM 33-12-10.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
